# SDR A6WA20134M953

- Difficulty date: April 26, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SEAL STRIKER IS DAMAGED AT UPPER FITTING.  REMOVED AND REPLACED STRIKER,  REPAIR DOUBLER IAW REO 601R-53-22-033 REV C.
